MathSciNet Relay Station
MathSciNet bibliographic data
MR2178935 93B11 (15A39 65F10 93B36)
Lam, J.; Gao, H.; Xu, S.; Wang, C. $\scr H_\infty$ and $\scr L_2/\scr L_\infty$ model reduction for system input with sector nonlinearities. J. Optim. Theory Appl. 125 (2005), no. 1, 137–155.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement